Mathematical Research Letters

Volume 24 (2017)

Number 4

Sur les automorphismes bornés de corps munis d’opérateurs

Pages: 955 – 978

DOI: http://dx.doi.org/10.4310/MRL.2017.v24.n4.a2

Authors

Thomas Blossier (Université Lyon 1, Institut Camille Jordan, Villeurbanne, France)

Charlotte Hardouin (Institut de Mathématiques de Toulouse, Université Paul Sabatier, Toulouse, France)

Amador Martin-Pizarro (Université Lyon 1, Institut Camille Jordan, Villeurbanne, France)

Abstract

Nous donnons une preuve alternative, valable en toute caractéristique, d’un ancien résultat de Lascar caractérisant les automorphismes bornés d’un corps algébriquement clos. Cette méthode se généralise au cas des automorphismes bornés de certains corps munis d’opérateurs.

(We give an alternative proof, valid in all characteristics, of a result of Lascar characterising the bounded automorphisms of an algebraically closed field. We generalise this method to various fields equipped with operators.)

Keywords

model theory, automorphism group, fields with operators

2010 Mathematics Subject Classification

03C45, 12H05

Full Text (PDF format)

Received 20 May 2015

Published 9 November 2017